Last reply 3 years ago
Copaxone skin bumps

How do I get rid of skin bumps from these injection sites. It’s looks worse on my thighs. Tried massaging area, but it’s made no difference. It looks like bad dose of cellulite.

Thank you

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


magi
3 years ago

Hi I was also on copaxone for 3 yrs stopped taking it nearly 3 years ago as I developed complications with it . I also developed lipoatrophy and I’m left with a lot of bumps and dents which will never go away especially in my thighs … My ” love handles ” are still very sensitive if not a little painful at times too don’t mean to worry you but if you have got lipoatrophy don’t think there’s much you can do .


stumbler
3 years ago

See if there’s anything to help in this earlier discussion:-

https://shift.ms/topic/Copaxone-lumps-and-bumps/

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.